# SDR CALA2025032503159

- Difficulty date: March 22, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 70,470 hours, 26,669 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R SLIDE SHOWING YELLOW BELOW COVER UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR ID MAC RELATED WORK ORDER 000000003132545 AND PRTR REINSTALLED SKIRT AND CONDITION NORMAL IN REF WITH AMM 25-66-01-601. REINSTALLED SKIRT AND CONDITION NORMAL IN REF WITH AMM 25-66-01-601
